# SDR ASOA2015103014073

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD FLOOR SUPPORT CORRODED.  BLENDED CORROSION IAW SRM 51-21-06-00, THRESHOLD FLOOR SUPPORT ANGLE FOUND TO BE OUT OF LIITS IAW SRM 53-00-00-01. REMOVED S/D THRESHOLD SUPPORT ANGLE IAW SRM TASK 31-42-06-00, 51-42-13-00, 51-42-21-00. LOCATED FASTNER HOLES N NEW THRESHOLD SUPPORT ANGLE.  INSTALLED THRESHOLD SUPPORT ANGLE IAW SRM 51-42-21, 51-47-06 AND 51-42-13.  INSTALLED MID WEB FLOOR PROTECTION GUSSET IAW SRM 51-42-51.  FOUND FWD AND AFT WEB FLOOR PROTECTION PLATE CORRODED BEYOND LIMITS COMPLY WITH EC/TC EO 600-53-0767. COMPLIED WITH EC/TC EO 600-53-0767 FABRICATION SERVICE DOOR FLOOR PROTECTION GUSSET, PN 600R38695-7 AND 601R3865-8 AS WRITTEN.  INSTALLED FWD AND AFT WEB FLOOR PROTECTION IAW SRM 51-42-21.
